# SDR SWAA2025041423016

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 7,333 hours, 3,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTS; FWD DOOR ( ENTRY ) SLIDE GIRT BAR DIFFICULT TO STOW ON CLIPS.<[01] OPS CK?D GIRT BAR PER M/M 25-66-01 ( G. STEP F) ; NO FAULTS NOTED.
